Vol 19, No 3-4 (2012) ISSN: 0793-1786

FUNCTIONAL DIFFERENTIAL EQUATIONS

Table of Contents

Articles

A variational approach to solve the axisymmetric Maxwell equations in a non convex geometry PDF
F Assous, I Raichik p.233-252
A mathematical model of Imatinib and Interferon-alpha combined treatment of chronic myeloid leukemia PDF
L Berezansky, S Bunimovich-Mendrazitsky, A Domoshnitsky p.257-266
Polynomial quasisolutions method for some linear functional di®erential equations PDF
V Cherepennikov, P Ermolaeva p.267-277
Stability of Equilibrium of Di®erential Systems with Quadratic Right-Hand Side PDF
I Dzhalladova p.279-290
Optimal Real-Time Control to Linear Dynamical Systems under Uncertainty PDF
R Gabasov, F Kirillova, E Poyasok p.291-305
Modal Subspace LQR and H∞ Control of Proportionally Damped Models PDF
L Halperin, G Agranovich, Y Ribakov p.307-322
On positivity of the Green operator for functional-di®erential equation PDF
S Labovskiy p.323-333
About solvability of quasilinear singular functional differential equation PDF
I Plaksina p.335-339
Conservation laws and symmetries of asymmetric equations on the quad-graph PDF
A Rasin p.341-349
Homogenization limit for the boundary value vroblem with the with the p-Laplace operator and a nonlinear third boundary condition on the boundary of the holes in a perforated domain PDF
T Shaposhnikova, A Podolskiy p.351-370
System of difference equations for defining the Markov geometric distribution of order k PDF
E Shmerling p.371-380
On the smooth parameter-dependence of the resolvent function of abstract functional differential equations with unbounded state-dependent delay PDF
B Slezak p.381-432

Site Powered by Dr. Roman Yavich and Naor Yadai



ISSN: 0793-1786